Issue
Volume 27, Number 2-3

Articles in the Issue:

Regular Articles:
Editorial Board
J. Comp. Math., No. 2-3, 27 (2009). Abstract
pdf
Full Article

Preface
J. Comp. Math., 27 (2009), pp. 115. Abstract
pdf
Full Article

Malte Braack and Gert Lube
Finite Elements with Local Projection Stabilization for Incompressible Flow Problems
J. Comp. Math., 27 (2009), pp. 116-147. Abstract
pdf
Full Article

Dietrich Braess, Carsten Carstensen and Ronald H.W. Hoppe
Error Reduction in Adaptive Finite Element Approximations of Elliptic Obstacle Problems
J. Comp. Math., 27 (2009), pp. 148-169. Abstract
pdf
Full Article

Soren Bartels
Combination of Global and Local Approximation Schemes for Harmonic Maps Into Spheres
J. Comp. Math., 27 (2009), pp. 170-183. Abstract
pdf
Full Article

Ilgis Ibragimov and Sergej Rjasanow
Three Way Decomposition for the Boltzmann Equation
J. Comp. Math., 27 (2009), pp. 184-195. Abstract
pdf
Full Article

Hongying Huang and Dehao Yu
The Ellipsoid Artificial Boundary Method for Three-Dimensional Unbounded Domains
J. Comp. Math., 27 (2009), pp. 196-214. Abstract
pdf
Full Article

C. Carstensen and Jun Hu
Hanging Nodes in the Unifying Theory of A Posteriori Finite Element Error Control
J. Comp. Math., 27 (2009), pp. 215-236. Abstract
pdf
Full Article

Michael Hinze, Ningning Yan and Zhaojie Zhou
Variational Discretization for Optimal Control Governed by Convection Dominated Diffusion Equations
J. Comp. Math., 27 (2009), pp. 237-253. Abstract
pdf
Full Article

Ishtiaq Ali, Hermann Brunner and Tao Tang
A Spectral Method for Pantograph-Type Delay Differential Equations and its Convergence Analysis
J. Comp. Math., 27 (2009), pp. 254-265. Abstract
pdf
Full Article

Hans-Gorg Roos
Stabilized FEM for Convection-Diffusion Problems on Layer-Adapted Meshes
J. Comp. Math., 27 (2009), pp. 266-279. Abstract
pdf
Full Article

Ziqing Xie, Zuozheng Zhang and Zhimin Zhang
A Numerical Study of Uniform Superconvergence of LDG Method for Solving Singularly Perturbed Problems
J. Comp. Math., 27 (2009), pp. 280-298. Abstract
pdf
Full Article

Dongyang Shi, Haihong Wang and Yuepeng Du
An Anisotropic Nonconforming Finite Element Method for Approximating a Class of Nonlinear Sobolev Equations
J. Comp. Math., 27 (2009), pp. 299-314. Abstract
pdf
Full Article

Huajie Chen, Fang Liu and Aihui Zhou
A Two-Scale Higher-Order Finite Element Discretization for Schrodinger Equation
J. Comp. Math., 27 (2009), pp. 315-337. Abstract
pdf
Full Article

Erich Carelli and Andreas Prohl
A Note on Pressure Approximation of First and Higher Order Projection Schemes for the Nonstationary Incompressible Navier-Stokes Equations
J. Comp. Math., 27 (2009), pp. 338-347. Abstract
pdf
Full Article

Ernst P. Stephan
The hp-Version of BEM - Fast Convergence, Adaptivity and Efficient Preconditioning
J. Comp. Math., 27 (2009), pp. 348-359. Abstract
pdf
Full Article

Reinhold Schneider, Thorsten Rohwedder, Alexey Neelov and Johannes Blauert
Direct Minimization for Calculating Invariant Subspaces in Density Functional Computations of the Electronic Structure
J. Comp. Math., 27 (2009), pp. 360-387. Abstract
pdf
Full Article

Yin Yang, Yanping Chen and Yunqing Huang
An Efficient Moving Mesh Method for a Model of Turbulent Flow in Circular Tubes
J. Comp. Math., 27 (2009), pp. 388-399. Abstract
pdf
Full Article

Shiquan Zhang, Xiaoping Xie and Yumei Chen
Low Order Nonconforming Rectangular Finite Element Methods for Darcy-Stokes Problems
J. Comp. Math., 27 (2009), pp. 400-424. Abstract
pdf
Full Article